# SDR C2XA96CL035

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7898414005
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,276 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3003 - CREW REPORTED THAT AT 17,500 FEET THEY COULD NOT GET MORE THAN 4 PERCENT TORQUE AND 700 DEGREES EGT WITH POWER LEVER FULL FORWARD.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE NR 1 ENGINE ELECTRONIC ENGINE CONTROL IAW EMB 120 MM 73-22-00, ALL OPERATIONAL CHECKS WERE GOOD IAW EMB 120MM 71-00-00.  AIRCRAFT RELEASED FOR SERVICE  (M)
